# SDR 99UAL900251

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1828U
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- Engine: Ge CF66D
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door 4l
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 4L SETS OFF EVAC ALARM WHEN DOOR IS ARMED.  *S/D*  THE CAUSE FOR THE EVAC ALARM SOUND WAS THAT WHEN THE DOOR WAS ARMED THE EVAC ALARM SWITCH WAS OUT OF ADJUSTMENT.  REPLACED AND ADJUSTED EVAC ALARM SWITCH (P/N: BAN70241).  EVAC ALARM WAS OP CHECKED AND FOUND TO OPERATE NORMALLY.
